Automorphisms of uniform lattices of nilpotent Lie groups up to dimension four
Commun. Korean Math. Soc. 2020 Vol. 35, No. 2, 653-666
Published online April 6, 2020
Jong Bum Lee, Sang Rae Lee
Sogang University; Texas A\&M University
Abstract : In this paper, when $G$ is a connected and simply connected nilpotent Lie group of dimension less than or equal to four, we study the uniform lattices $\Gamma$ of $G$ up to isomorphism and then we study the structure of the automorphism group $\aut(\Gamma)$ of $\Gamma$ from the viewpoint of splitting as a natural extension.
Keywords : Automorphism, nilpotent Lie group, splitting, uniform lattice
MSC numbers : Primary 22E25; Secondary 22E40
Supported by : The first-named author is supported in part by Basic Science Research Program through
the National Research Foundation of Korea(NRF) funded by the Ministry of Education
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd